# SDR DALA2025020600930

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797399) MAIN CABIN R1 DOOR AREA, FLOOR STRUCTURE HAS CORROSION ON UPPER SURFACE AT STA 313 AND 325 RBL 60. REMOVED AND REPLACED CHORD ASSY 654A0004-106 IAW B 737 SRM 51-40-02.
